# SDR CALA2009043000229

- Difficulty date: April 30, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 62,621 hours, 14,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14N101411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 1460 WL 144 TO WL 138.50, LBL 9 TO RBL 9 HAS INTERGRANULAR CORROSION.  REMOVED AND REPLACED FRAME AT STATION 1460 WL 144 TO WL 138.50 PER SRM 51-40-02 AND BOEING PRINTS 146N1014.
